Numerical Validation for Nonlinear Boundary Value Problems Using Power Series Arithmetic

Hiroshi Kurihara, Yuchi Kanzawa, Shin'ichi Oishi, Takao Souma

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)467-470
JournalProc. 1996 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1996 Oct 1

Cite this

Numerical Validation for Nonlinear Boundary Value Problems Using Power Series Arithmetic. / Kurihara, Hiroshi; Kanzawa, Yuchi; Oishi, Shin'ichi; Souma, Takao.

In: Proc. 1996 International Symposium on Nonlinear Theory and its Applications, 01.10.1996, p. 467-470.

Research output: Contribution to journalArticle

@article{42412d8ef589461eb8081d43b3cb5826,
title = "Numerical Validation for Nonlinear Boundary Value Problems Using Power Series Arithmetic",
author = "Hiroshi Kurihara and Yuchi Kanzawa and Shin'ichi Oishi and Takao Souma",
year = "1996",
month = "10",
day = "1",
language = "English",
pages = "467--470",
journal = "Proc. 1996 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - Numerical Validation for Nonlinear Boundary Value Problems Using Power Series Arithmetic

AU - Kurihara, Hiroshi

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

AU - Souma, Takao

PY - 1996/10/1

Y1 - 1996/10/1

M3 - Article

SP - 467

EP - 470

JO - Proc. 1996 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1996 International Symposium on Nonlinear Theory and its Applications

ER -